# SDR FDKA200710523

- Difficulty date: October 5, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N832MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145310
- Aircraft time: 16,649 hours, 15,282 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6000 ATL (0653 PHX LCL) - MAIN CABIN DOOR WILL NOT CLOSE.  MX COULD NOT DUPLICATE, OPS CK GOOD.
